Doctor insights on:
On Pill Years Sudden Ligjt Periods
I got period while I am on pill, loestrin. Irregular bleeding never stopped for a month without stop. Bloating, pelvic pain, full quickly. Normal?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
1St month on Losterin1-20fe had a breakthrough bleeding on 2nd week now on my5th day of my sugar pill no period i have irregular periods normally ?
Common: It is common to have break thru bleeding on the first pack of any birth control pill. These are low dose pills so they stimulate very little growth of the uterine lining so there is very little to bleed off each month. Your cycle should be more normal on the second package as long as you take them right. The bleeding does not decrease the protection against pregnancy. ...Read more
I've been On sprintec bcp for 9 months. Experiencing period like cramping mid cycle off and on. Has happened in the past. Normal? Should I switch bcp?
Normal for: some OC's. If you can't tolerate it,switch pills. ...Read more
On starting metformin I started spotting continuously for 1.5 cycles. After my last period, the spotting stopped. Did metformin tone my uterus?
I am on extended cycle on bc pill Reclipsen. Every few months I'm constantly SO hungry the week b4 I should start period. normal even on the pill?
Yes: Because the birth control pills on the market today are contain a low dose of estrogen compared to the progesterone, there is little to make the uterine lining grow so over time there becomes less lining to slough off with a period and periods tend to become shorter and lighter. This is considered to be a non-contraceptive benefit of the pill. Hope this helps. ...Read more
Missed 4 pills on this month had break through bleeding 2nd week not sexualy active on it for irregular periods on my 3rdsugarpill no period?
Start new pack: You should have normal period nest month.if you miss one pill double up next month. ...Read more
I had irregular &old blood last menstrual cycle, this time light old blood, to nothing. On birth control, &adderall. Hot flashes and headaches?
Go see your provider: Depends how long you have been on all those meds. Could be something else. Go see your provider that prescribed those meds. ...Read more
I have menses problem my menses is irregular and usually very long. I used norethisthrone 8 pills for four days. My period stopped now came back?
Having breakthru bleeding for 14 days, been on quartette 3 years. Can I double bc pill dose to stop bleeding?
Not unusual: Break thru bleeding is very common on oral contraceptives but it does tend to diminish with time. Taking a double dose of your BCP is often suggested but it hasn't been clinically studied and may expose you to increased risk of the side effects of BCP's. A safer alternative would be to take an estrogen supplement for 7 days to reduce the bleeding. Discuss this with your physician. ...Read more
On birth control for 8 years started spotting on august 23 stopped september 1st. September 2nd on period. This is my normal week for period not preg!
Stressed out?: The fact that you have been on birth control pills for years would imply stability, but something may be different this summer. Maybe a different generic of your usual pill, more stress in your life affecting you, significant changes in weight / diet / relationships. Hopefully, this is just a bump in the road, and you'll get back on track with the next couple of cycles... ...Read moreSee 1 more doctor answer
Took birth control pills for the 1st time in my life for 3 months then stopped. Began getting irregular periods and extreme (abnormal) PMS symptoms. ?
Unclear: It is unclear whether the symptoms occurred while u were on the pills or after u stopped.Irregular bleeding is common when just starting pills but is usually gone by the third package.It also is common if u don't take them at the same time every day.Some pills have the FDA indication for helping PMS but over all 1/3 of patients find PMS gets better 1/3 say it doesn't change and1/3 find it is worse ...Read moreSee 2 more doctor answers
Im on tri cylen lo my period came at the end of week 2pills& it is lasting a long time like2 periods in one bc now im on sugar pills and stil bleeding?
I have irregular periods, its always late, sometimes its 2 month late, sometime 1month, 15days late. Will birth control pill results weight gain?
not likely: Most women who start birth control pills or other methods of birth control don't have side effects.The most common one for pills is irregular bleeding for the first 1-3 months; other methods like the shot are more likely to cause irregular bleeding at least at first.Other side effects can be nausea, headaches, mood changes, breast tenderness.Most women don't gain weight with the pill. ...Read moreSee 1 more doctor answer
Hi! i'm skipping my period using triphiasic pill. Is heavy cramping normal? On day 6 of 2nd pack, when period'd normal start. No breakthrough bleeding
It is difficult: For you to do continuous birth control using a triphasil (ethinyl estradiol and levonorgestrel) pill since the estrogen levels change every week. If you want to do continuous birth control than i would recommend switching to a monophysite pill. The cramping, etc is coming from your body wanting to have your period and now hit with large doses of estrogen again. ...Read more
Took bcp back to back to skip period one month.Spotting on day 12 of 2nd pack. Is this normal?Should i stop bcp? Feeling like my period is coming.Bloat, cramps, headache.33 yo. 2 kids, on pill for 1yr
Common: When a woman takes 2 (or more) bcp packs back to back it is common to have some spotting, called break through bleeding. Some women can have odd symptoms such as bloating or cramping. It is fine to finish this pack, have a period and go back to taking the bcp the usual way. ...Read moreSee 1 more doctor answer
Having irregular bleeding since August. Need menstrual pads everyday.Taking Pill continuously. Changed once. Bloating left lower abdomen now. Normal?
Are irregular periods normal after a bilateral tubal ligation? I had one 8/13/2012, and my period started back in september. I've missed 2 periods
Maybe: If you just had a baby or just stopped birth control pills around the time of your tubal ligation, it could be normal. Check a pregnancy test just to make sure you are not pregnant. If you continue to skip periods, see the doctor who performed your tubal ligation and get his/her advice. ...Read more
On mirena (levonorgestrel) for 8 months still having cramps w light irregular periods & period migraines is this normal? Started mirena (levonorgestrel) for period control. Thank you
Probably: By 6 months, ~95% of Mirena (levonorgestrel) users have decrease in duration and/or amount of menstrual blood flow; many stop getting their period. However, some women have irregular periods with cramps like you. Menstrual migraines likely related to estrogen decline with period, not mirena (levonorgestrel). Try ibuprofen/naproxen with periods. Dr may try estrogen with periods. If sxs worsen, see your dr to make sure iud in place. ...Read more
- Talk to a doctor live online for free
- No periods for years
- No periods on pill
- Implanon for years sudden period
- Ask a doctor a question free online
- Periods 5 years
- On pill for years breakthrough bleeding
- Sudden heavy periods with clotting
- Reasons for sudden irregular periods
- Sudden light periods on bc for years